# SDR THMN4129SQ111

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: General aviation
- Aircraft: N27SF
- Make and model: Cessna 500CESSNA
- Aircraft serial: 64
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Rt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP LOWER L/E HAS 7 LOOSE RIVETS.  REMOVED AND REPLACED RIVITS IAW SRM 51-30-1.
